# SDR CALA2013090490956

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 64,734 hours, 24,217 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT LEFT OVERWING. THREE SEAT LIGHTS & TWO EXIT SIGNS.  SPLICED PINCHED & BROKEN WIRES.  NO POWER TO SEATS FROM WALL DISCONNECT.  OPEN AT PIN 10 AT 11WL (POWER SUPPLY) WITH LIGHTS PLUGGED IN. (WD 33-51-07 PG 1)
